U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Is it possible to overdose on carbamazepine and seroquel (quetiapine)?

1 doctor answer2 doctors weighed in
Dr. Kenneth Adler
Psychiatry 50 years experience
Yes: Tegretol would be toxic, overdose of seroquel (quetiapine) would also be dangerous.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 51-year-old male asked:
2 doctor answers2 doctors weighed in
A 48-year-old member asked:
1 doctor answer4 doctors weighed in
A 39-year-old member asked:
2 doctor answers7 doctors weighed in
Last updated Jul 19, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.